RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Khristoforov, Denis Viktorovich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7
Presentations: 1

Number of views:
This page:643
Abstract pages:2422
Full texts:870
References:241
E-mail:

http://www.mathnet.ru/eng/person28302
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:khristoforov.d-v
https://mathscinet.ams.org/mathscinet/MRAuthorID/778750
http://elibrary.ru/author_items.asp?authorid=154317

Publications in Math-Net.Ru
2010
1. D. V. Khristoforov, “On the Phenomenon of Spurious Interpolation of Elliptic Functions by Diagonal Padé Approximants”, Mat. Zametki, 87:4 (2010),  604–615  mathnet  mathscinet  zmath  elib; Math. Notes, 87:4 (2010), 564–574  isi  scopus
2009
2. D. V. Khristoforov, “On uniform approximation of elliptic functions by Padé approximants”, Mat. Sb., 200:6 (2009),  143–160  mathnet  mathscinet  zmath  elib; Sb. Math., 200:6 (2009), 923–941  isi  elib  scopus
2008
3. D. V. Khristoforov, “On Asymptotic Properties of Interpolation Polynomials”, Mat. Zametki, 83:1 (2008),  129–138  mathnet  mathscinet  zmath  elib; Math. Notes, 83:1 (2008), 116–124  isi  elib  scopus
2007
4. D. V. Khristoforov, “Recurrence Relations for the Hermite–Padé Approximants for a System of Four Functions of Markov and Stieltjes Type”, Sovrem. Probl. Mat., 9 (2007),  11–26  mathnet  zmath; Proc. Steklov Inst. Math., 272, suppl. 2 (2011), S142–S151  isi  scopus
5. S. L. Skorokhodov, D. V. Khristoforov, “Calculating the branch points of the eigenvalues of the Coulomb spheroidal wave equation”, Zh. Vychisl. Mat. Mat. Fiz., 47:11 (2007),  1880–1897  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 47:11 (2007), 1802–1818  scopus
2006
6. S. L. Skorokhodov, D. V. Khristoforov, “Calculation of the branch points of the eigenfunctions corresponding to wave spheroidal functions”, Zh. Vychisl. Mat. Mat. Fiz., 46:7 (2006),  1195–1210  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 46:7 (2006), 1132–1146  scopus
2005
7. A. I. Bogolyubskii, S. L. Skorokhodov, D. V. Khristoforov, “Fast computation of elliptic integrals and their generalizations”, Zh. Vychisl. Mat. Mat. Fiz., 45:11 (2005),  1938–1953  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 45:11 (2005), 1864–1878  elib

Presentations in Math-Net.Ru
1. Strong asymptotics of Padé approximations and interpolation polynomials
D. V. Khristoforov
Seminar on Complex Analysis (Gonchar Seminar)
April 26, 2010 19:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019